Journal of Applied Mathematics and Physics

Vol.3 No.9(2015), Paper ID 59921, 8 pages

DOI:10.4236/jamp.2015.39145

 

Existence and Uniqueness of Positive Solution for 2mth-Order Nonlinear Differential Equation with Boundary Conditions

 

Jiying Liu

 

School of Mathematics and Statistics, Northeast Petroleum University, Daqing, China

 

Copyright © 2015 Jiying Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Liu, J. (2015) Existence and Uniqueness of Positive Solution for 2mth-Order Nonlinear Differential Equation with Boundary Conditions. Journal of Applied Mathematics and Physics, 3, 1178-1185. doi: 10.4236/jamp.2015.39145.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.